# SDR WVER201702112472

- Difficulty date: February 11, 2017
- Submitted: February 11, 2017
- Operation: Air carrier
- Aircraft: N247LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15273
- Aircraft time: 11,256 hours, 8,800 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER FLOOR SILL CORRODED.
